... also had diarrhea. When I had to start taking psychotropic meds, my constipation grew much worse. When I added Methadone to the mix, it became even worse. When Cymbalta was added, my constipation became even more severe. My remedy is to use Citrucel 2-3 times daily (the label says you can use it up to three times a day), chew four Fiber Choice wafers (the limit is 5 per day), take two herbal laxative tablets (even though they contain Cascara Sagrada -- a known carcinogen that was supposed to be taken off the market in 2008 per the FDA. I'm going to the Co-Op grocery store to find one without that ingredient. Also, my diet is rich in fiber. On a Dr. Oz show this week, he stated that straining to pass stool causes Diverticulosis and Diverticulitis and that TWO THIRDS of Americans will experience one of these in their lifetime. I don't know that everything he said is correct. Do you?
Yes, he is correct. I have the same problems, until recently when I added more magnesium tablets than I normally take. It has completely gotten rid of my IBS with no diarrhea. I was on 125mg for my bones, & buy it at bogo sales at the drugstore. All they had left was 500mg, so I bought the two figuring it wouldn't hurt me at all. I did talk to my doc & he said it was fine. I actually on some days take one in the morning & one at night. I would suggest taking one 500mg in the morning & see what happens. If you are still constipated, take one at night too. It's worth a try. Too much can give you diarrhea, but taking the meds you do, don't think it will be a problem... Mary
Hello. Just wondering how much fluid you drink each day. Also, be sure to stay away from artificial (diet) sodas and the like. Water is still the best thing to drink. When I get sick of water I drink mineral waters, fizzy waters, all without sugars or sweeteners. Bubbles and ice cold helps me drink enough.
Too much meat can cause a problem. As I told another, check with your doc since some meds do not dose properly with magnesium. And not sure if you are giving a full list.
Crummy problem, I just get months of diarrhea. hang in there. This too shall pass! lol yes, I am bad humor.
hi pegasi9,7 tears ago when i started taking pain meds the same thing was happening to me. try stuwing a bag of dried fruit and a couple lemon slices add extra pruns too if you can. then eat it with a spoon it should look like fruit stew juice and liquid eat it warm every day for a week and see if that helps without all them other chemicals you def dont need...
I agree w/ most of these answers except for the sweetners one. What if yours doctor said you can't have anymore sugar. Than what do you do? You have to go to the artifical sweetners you have no choice. What I found to be the healthiest is Stevia it's a natural sweetner. Plus it doesn't taste bad either the rest horrible. I even made chocolate chip cookies w/ it and my son who is the worst critic of them all loved them. You just buy the light one so it's half sugar half Stevia I know I'm cheating but it takes time to get use to taking all the sugar out of your diet trust me. I was using honey which isn't bad but then I found that's sugar cane. Oh well I tried!! As far as the constipation I have no clue I can't use fiber I have gastroparsis so NO FIBER for me. But I do use Duclox or generic duclox which is awful. I just want something that doesn't cause horrible cramps everyday!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 2 answers
Diarrhea 2 months. Been on carvedilol since July, had nausea at first, now diarrhea. Blood work and?
Posted 5 Oct 2011 • 1 answer
Posted 31 Jan 2012 • 1 answer
Posted 23 Dec 2015 • 1 answer
Posted 25 Feb 2016 • 1 answer